# SDR SWIA200110416

- Difficulty date: December 3, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 17,818 hours, 15,813 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHT FWD SECTION INOP.  FOUND ONE LAMP SECTION BAD.  REPLACED LAMP.  FOUND POWER CABLE FOR FLOOR LIGHT WET AND SHORTING.  DRIED FLOOR.  DRIED POWER CABLE.  OPS CHECKED GOOD.
